MathSciNet Relay Station
MathSciNet bibliographic data
MR1867314 (2002k:32028) 32H50 (37F10)
Diller, J.; Favre, C. Dynamics of bimeromorphic maps of surfaces. Amer. J. Math. 123 (2001), no. 6, 1135–1169.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement